# SDR QXEA0100271

- Difficulty date: March 13, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 32,021 hours, 38,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Component: Exit Light, Grimes
- Component part number: XB864041
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY LIGHT BRACKET AT ROW 8B WAS FOUND BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
